English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52047/87178 (60%)
Visitors : 8711827      Online Users : 129
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/72714

    Title: Corrections to scaling in the circle map
    Authors: Tzeng, Wen-Jer;Yu, Tzong Chen;Hu, Bambi;Hu, Chin-Kun
    Contributors: 淡江大學物理學系
    Date: 1991-02
    Issue Date: 2013-07-09 15:10:56 (UTC+8)
    Publisher: Amsterdam: Elsevier BV * North-Holland
    Abstract: We have studied corrections to the leading scaling behavior in the circle map. New scaling factors are found. We have found that such corrections are quite different from those in the period doubling.
    Relation: Physics Letters. Section A: General, Atomic and Solid State Physics 153(2-3), pp.117-119
    DOI: 10.1016/0375-9601(91)90851-X
    Appears in Collections:[物理學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback